| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced visual changes and worsened acuity.Clinical reason being mentioned as worse vision.The iol was explanted and exchanged with an unspecified lens in the secondary implant procedure.Additional information was received by stating, patient felt like there was a cloudy film over eyes.There was no further impact to the patient.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The lens was returned for evaluation.Solution is dried on the lens.The lens is cut in half, typical of insertion and removal from the eye.Marks and cracks are observed on both sides of the optic that are similar to those left by a surgical instrument used to grasp the lens.A power and resolution inspection could not be conducted due to extensive damage.A device history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.The product was returned for evaluation.A power and resolution inspection could not be conducted due to extensive damage.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The company, 19.5 diopter (add power +2.17/+3.25) lens was replaced with a monofocal comapny, 20.0 diopter lens.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).